Day 10: So today I broke down. I got my first back ache side effect and I'm not liking it. It's not like I was going to die of pain, but it was uncomfortable. I called up my boyfriend and cried. He told me to drink lots of water to flush it out of my system as fast as possible, but suggested I get off the pill immediately, before these things become permanent.
My health's at stake and I don't know if I should go through with it, I'm only on my tenth day! I'm on the pill, yet I don't know if I should be on it? I mean I could be exaggerating but I googled "im getting really bad side affects to accutane" and clicked on the second link and it was a major list of people who have taken accutane and what they feel about the drug. Some people had little to no side effects. Others grabbed a nice list of side effects garanteed for a lifetime, such as a 22 year old woman that is diagnosed with osteo arthritis. I have MAJOR aspirations I want to fulfill, and I don't want to have osteo arthritis affect me at the young and fabulous age of 22! I may be over analyizng things, but I don't want to be a unsuccessful and case for accutane.
Let me know what you're going through...good or bad and/or inspiring! I just want my face to be clear; after all when I become a successful broadcast journalist sitting next to Anderson Cooper,I want to make sure my face will be looking FLAWLESS. Especially with the new HD phase, imagine having a pimply face on HD tv! GAHHHHH that would be HORRIBLE!
btw: my lips are still dry, although not so much bc of all the vaseline I put on. And I'm feeling like I've lost some eyesight, esp. a night! Major thing I'm losing is memory, i think? Either memory or willingness to focus. I'm not sure which one. But then again, it could all be in my head? Help?!